# SDR FDEA201601270322

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, FRAME WITH DENTED AT RT BS 1721, LONGERON 12R.   REPAIRED IAW SRM 53-00-07-2R FIG 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
